Aa
A
A
A
Close
Birth Control (Contraception) Community
6.39k Members
Avatar universal

Birth Control and mood issues

After transitiong to Beyaz, my PMS went completely out of whack that everything bothered me and I became twice as irritable and twice and likely to become manic that it felt like I was taking an antidepressant that isn't good for women with Asperger's due to the wiring of my brain. Recently I started a lower dose pill and ending Beyaz because I started having infections and ph imbalances all the time. This time, I'm even more moody, more likely to start drama, easily triggered, and now my reputation with my school has gone down the toilet. I'm very concerned about the new birth control pill I'm on and deciding whether I should continue or wait until it passes, making me more likely to have another meltdown and outbreak.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.